# SDR DALA2024061005942

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,206 hours, 11,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5604844) DURING SERVICE CHECK FOUND ROW 29-32DEF EMERGENCY LIGHTS INOP. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK PER B737 AMM 33-51. SOME LIGHTS ILLUMINATED. FOUND BAD FUSE IN POWER SUPPLY ASSY. REMOVED AND REPLACED POWER SUPPLY FUSE PER B737 AMM 33-51. OPS CHECK GOOD.
